# SDR ASAA2016092818303

- Difficulty date: September 28, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A812553
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPORT HAS CORROSION BETWEEN BS 767 - 787, STRINGER 25 AND 26R.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, SRM 51-40-02 AND DWG 146A0081 REV A.
